# SDR HEEA082409

- Difficulty date: December 12, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 15,366 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Part serial: 1732
- Condition: Corroded
- Location: Atc System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONER HAS NO POWER OUT. CLEANED EXCESSIVE CORROSION.  REPLACED Q501/Q502 TRANSISTORS, 2 EACH INSULATORS AND 3 EACH WASHERS.  ALIGNED RECEIVER TO SPECS.  TRANSMIT POWER VERY WEAK.  FOUND PROBLEM ON TRANSMITTER BOARD.   SENT IN FOR INSPECTION AND REPAIR.
